Open Access
Translator Disclaimer
2003 Index of solution set for perturbed Fredholm equations and existence of periodic solutions for delay differential equations
Vladimir T. Dmitrienko, Viktor G. Zvyagin
Topol. Methods Nonlinear Anal. 21(1): 53-80 (2003).

Abstract

We consider the index of the solution set of Fredholm equations with $f$-condensing type perturbations. This characteristic is applied to the existence of periodic solutions for delay differential equations.

Citation

Download Citation

Vladimir T. Dmitrienko. Viktor G. Zvyagin. "Index of solution set for perturbed Fredholm equations and existence of periodic solutions for delay differential equations." Topol. Methods Nonlinear Anal. 21 (1) 53 - 80, 2003.

Information

Published: 2003
First available in Project Euclid: 30 September 2016

zbMATH: 1055.34133
MathSciNet: MR1980136

Rights: Copyright © 2003 Juliusz P. Schauder Centre for Nonlinear Studies

JOURNAL ARTICLE
28 PAGES


SHARE
Vol.21 • No. 1 • 2003
Back to Top